# SDR HALA0800471

- Difficulty date: March 31, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 83,311 hours, 15,875 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: 2305794
- Part serial: 101364
- Condition: Malfunctioned
- Location: Lt Hf System
- Part time: 17,689 hours, 1,145 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L HF TRANSMITTER UNABLE TO TRANSMIT OR RECEIVE.  REMOVED AND REPLACED LT HF TRANSCEIVER IAW AMM 23-11-00, OPS CHECK NORMAL.
